MathSciNet Relay Station
MathSciNet bibliographic data
MR207817 (34 #7631) 20.27 (20.80)
Brauer, Richard; Fong, Paul A characterization of the Mathieu group ${\germ M}\sb{12}$. Trans. Amer. Math. Soc. 122 1966 18–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement